5 doctors weighed in:

Does red eye congestion or reaction due to glaucoma eye drops prevent it from functioning and reducing the eye pressure ?

5 doctors weighed in
Dr. Hamid Sajjadi
Ophthalmology
3 doctors agree

In brief: No

If it is slight redness it is common with some glaucoma medication such as travatan.
It will not decrease efficacy of glaucoma rx. If it is swelling and persistent must talk to your eye md.

In brief: No

If it is slight redness it is common with some glaucoma medication such as travatan.
It will not decrease efficacy of glaucoma rx. If it is swelling and persistent must talk to your eye md.
Thank
Dr. William Dieck
Ophthalmology

In brief: No

Conjunctival inflammation resulting from a glaucoma medication is either an allergic of toxic inflammatory reaction to the medication.
This topical reaction has no affect on the efficacy of the medication to lower eye pressure.

In brief: No

Conjunctival inflammation resulting from a glaucoma medication is either an allergic of toxic inflammatory reaction to the medication.
This topical reaction has no affect on the efficacy of the medication to lower eye pressure.
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
20 years in practice
498K people helped
Continue
100,000 doctors available